Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online
Ask a Urologist   »  

Urinary incontinence. What is causing this and required treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
Urinary incontinence. sporadic but becoming more frequent.
Posted Sun, 27 Jan 2013 in Urinary and Bladder Problems
Answered by Dr. Ganesh Sanap 2 days later

Welcome to Health Care Magic. Thanks for writing in.

There are two types of incontinence. Urge and stress incontinence. In urge incontinence, when the bladder is minimally distended urgency of micturition occurs. In stress incontinence when the bladder is completely filled, there is difficulty in holding and micturition occur.

There are multiple causes like sphincter dysfunction, loss of sensation, loss of nerve control or sacral spinal problem.

It will be helpful if you consult urophysician or urosurgeon. Because, a detailed examination and few investigations like urodynamic study, micturating cysto-urethrogram or MRI spine may be necessary.

However, decision mainly depends on clinical examination.

Hope I have answered your query. If you have any further concern please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor